# SDR DXTA2011052004586

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 6,934 hours, 4,677 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT PRIOR TO DESCENT, AIRCRAFT ENCOUNTERED MODERATE TURBULENCE FOLLOWED BY A STRONG BURNED ELECTRONICS/PLASTIC ODOR.  NOT A CLEAN ELECTRICAL ODOR.  NO SMOKE.  ODOR LASTED FOR APPROX ONE MINUTE THEN DISAPATED. STRONGER ODOR IN THE CABIN THAN THE COCKPIT.  ALL ELECTRICAL SYS INDICATED WITH IN NORMAL PARAMETERS.  TROUBLESHOT SYSTEM, RAN APU & ACFT ENGINES LOADED ACFT WITH A ELECTRIC LOAD, NO BURNING ODORS, OR ABNORMALITIES COULD BE FOUND.  NOTICED A STINKY ODOR FROM THE ENVIRONMENTAL ACM.    REMOVED WATER SEPARATOR SOCK AND FOUND IT TO BE VERY DIRTY AND SOAKED WITH WATER. WASHED SOCK AND INSTALLED. RAN APU AND ACM, STINKY ODORS GONE.  NO OTHER ABNORMALITIES COULD BE FOUND AT THIS TIME.
